Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

4 month update.


[be...]

Recommended Posts

Today, I am one month off of lorazepam, but I don’t feel very celebratory. The thrush brought on by antibiotics in July is back and raging in my mouth. After trying everything else to help it for 5 weeks, I’ve been put on diflucan. I was really hoping to avoid the systemic antifungal, and I’m reminded every day why. The reaction is not at all pleasant. 😢 I have had many good days and windows this month, but the thrush and medication reaction is really bringing me down right now.

 

I’ve already modified my diet and tried every home remedy. Y’all remind me that I’ll be okay.

 

Beauty

Link to comment
Share on other sites

Beauty: I've read about other people dealing with this too and it does eventually pass. First month off seems to love to cause upheaval in all bodily systems!
Link to comment
Share on other sites

Hang in there!!!!! It's temporary. Toughest for me was my 2nd month. I'm at the end of it now. Day 84 Ambien free. Some symptoms are gone. Some are less intense. Some have shown up for the first time. I've noticed a pattern and noticing some things that make them worse. Having Windows & waves.

You can do this! I can do this! We can do this! Symptoms means healing  :thumbsup:

Link to comment
Share on other sites

  • 3 weeks later...

Lots of windows (one even lasted 6 full days!) and loooots of waves too. It’s been a bit of a roller coaster, but I’m hanging in there. I’m thinking of starting a progress log to better document this process as I go through it. It seems like the infections of my last month of taper and first month off are under control (I don’t dare tempt fate and declare them gone for good!), and I’m functioning well most of the time despite my symptoms. The fall weather has finally arrived in my part of Texas, so I’ve been enjoying the time outside and a few good hair days. Speaking of hair, it’s still falling out. Boo! Overall, I’m so thankful to be two months on the healing side of lorazepam. I know it’s likely a long road out of here, but I’m using all of the skills I learned in taper and support from all of you to keep me afloat.

 

Onward,

Beauty

Link to comment
Share on other sites

Keep up the good work. Get plenty of sun, rest and eat clean. Expect symptoms. Accept symptoms. Embrace symptoms.

I've also had thinning hair. Hair falling out. It's common in withdrawal.

Link to comment
Share on other sites

  • 1 month later...

Four months already!

 

I’m in a fairly consistent pattern of windows and waves, and I feel like I’m doing okay overall for the first time in awhile. My windows feel entirely like the old me, and I’ve really had some good ones this last month. The waves typically bring anxiety/depression, burning skin, tinnitus, and loss of appetite. In the worst wave of month 4, I was also still entirely functional, so I’m happy about that!

 

In many ways, I feel like I’m improving. My tinnitus/hyperacusis is much less, my throat pain is less sometimes, my mouth burn has been bearable as opposed to constant suffering, and I’ve been able to take on much more of my normal responsibilities around the house. I’ve even managed some big cleaning/organizing projects, which is huge for my brain. I’m having fun with my husband, kids, and our new puppy. I don’t feel like I’m just dead weight on their good time anymore. My sleep has been decent for the most part, and I actually got dressed and wore make up a few times this month.

 

I still have a ways to go before I am healed, but I am feeling encouraged by my progress. It’s almost unnoticeable month to month...but I can’t believe how far I’ve come since August.

 

Hang in there everyone!! Life is good on the other side!

 

Beauty

Link to comment
Share on other sites

×
×
  • Create New...